# SDR SWIA2023060905014

- Difficulty date: May 14, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WITH DENTS ON EXTERNAL SKIN FR 04-05 STGR 22R-24R AS MARKED.     (C-CHECK RO 6/9/2023)    	REPAIRED DENTS ON FWD FUSEALGE SKIN BY MEANS OF CUTTING OUT 1 DENT, RECONTOURING 1 DENT AND 1 DENT WAS FOUND TO BE WITH IN LIMITS. FABRICATED AND INSTALLED DOUBLER TRIPLER OVER ALL 3 DENTS REF ETD2023-170-012664. SEE CONTINUATION CARD FOR WORK PERFORMED
